In the United States, several dangerous drugs of abuse are rapidly increasing in use but the risks involved sadly include death. Extremely dangerous substances like Krokodil which is a similar form of heroin that's man-made, and N-bomb also known as 'smiles', are two of the emerging trends in drug use today but they're potentially lethal.
As new dangerous synthetic drugs of abuse come on the scene, trends and patterns of use often begin to change and as a result, many lives are sadly lost because they're poisonous and affect people differently. Even though these drugs are dangerous and deadly, they often get a lot of attention and hype on the internet and through word of mouth so people try them unaware of the serious risks and potentially dangerous consequences involved.
What is Krokodil?
Krokodil is an extremely dangerous manmade (synthetic) drug similar to heroin that contains industrial cleaners, lighter fluid, codeine tables and other very poisonous chemicals. Krokodil is a heroin-like drug that's called desomorphine which affects the brain similar to the way heroin does, but it's much more powerful and the effects don't last as long.
Krokodil became popular in the poorer parts of Russia as a less expensive substitute for heroin but now, the dangerous drug has come into the United States posing harm to new users. People need to understand that Krokodil is a poisonous, addictive drug that rapidly deteriorates and damages tissue and veins completely destroying flesh. The damaged flesh which actually rots and falls off, often becomes gangrenous. Sadly, sometimes people have to have their limbs amputated just to save their life according to the National Institute on Drug Abuse.
There have been numerous reports to warn viewers and drug users of the dangerous and horrifying consequences associated with Krokodil now that the poisonous drug has shown up in some areas of the U.S. The Chicago Tribune recently reported about suspected cases associated with Krokodil in Chicago. The images included in their video are disturbing but extremely informative so I urge readers and drug users to view their report and share with others.
Another very informative report on Krokodil is from Fox News recently that I urge people to view and share. They also provide a video that contains extremely helpful information about Krokodil and the dangers involved with its use. The graphics are horrific but parents and drug users need to know the facts about the flesh eating drug known as Krokodil which they will find on the informative video foxnews.com provides.
What is N-Bomb?
N-bomb (25I-NBOMe, 25C-NBOMe, and 25B-NBOMe), street names for the drug include smiles, legal acid or 251 according to the National Institute on Drug Abuse. According to the Drug Enforcement Administration, 25I-NBOMe, 25C-NBOMe, and 25B-NBOMe are synthetic substances sold via online and through illicit channels.
N-bomb is a dangerous manmade drug that mimics the effects of LSD but unfortunately the effects are much more powerful, dangerous and lethal. There are different variations of these dangerous substances sold as legal highs, they have been encountered in powder form, liquid form, saturated into blotter papers or also laced on items that are edible.
Unfortunately users of N-bomb don't realize just how dangerous and potentially lethal these synthetic substances are. Very small quantities can cause seizures, heart attacks, respiratory arrest and sadly even death. N-bomb is increasingly showing up in many areas and there have been numerous reports in an attempt to bring awareness to viewers and users because the effects associated with these dangerous synthetic drugs are often fatal.
The use of N-bomb has made it way to schools in Wichita, Kake.com reported recently. A tip from a student led to an investigation by authorities which resulted in three arrests according to the kake.com report. Sadly their report states that two weeks prior, a Kansas City Missouri fourteen year old lost his life from using N-bomb as well as "dozens of teens across the country."
Sadly a twenty one year old college student named Meghan Lopez lost her life after using the synthetic hallucinogen nola.com reported back in May. This beautiful young woman began having seizures after using N-bomb, she suffered brain damage and sadly died the following day at the hospital according to their report.
In January of this year (2013), Noah Carrasco sadly died after trying the synthetic drug N-Bomb. Immediately Noah had a bad reaction to the drug after trying it and sadly passed away in the backseat of his friend's vehicle. His mother Susan Wadsworth warns other parents of the dangers associated with the use of the dangerous synthetic drug in a YouTube video you can view and hopefully share with others.
The deadly designer drug N-bomb is believed to be responsible the death of a seventeen year old in Pennsylvania. The Cumberland County high school student lost his life from an overdose due to the use of N-bomb (25I-NBOMe) abc27.com reported in October of this year. Sadly the student stopped breathing and died of asphyxia according to their report.
Bring these emerging drugs of abuse to the attention of your children and any drug users you may know. Hopefully we can save many lives by sharing the helpful information offered in these reports so people realize that they exist and that they're extremely dangerous and potentially lethal.